# SDR SIMA3635

- Difficulty date: December 28, 2000
- Submitted: February 2, 2001
- Operation: Air carrier
- Aircraft: N499AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 499
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 3013017
- Condition: Discharged
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3683 - FOUND EVERY OTHER EMERGENCY PATH LIGHT GO OUT AFTER A SHORT PERIOD OF TIME.  REMOVED AND INSTALLED BATTERY PACK AT 62WL (S/N 1237) AND 43WL (S/N 1613) IAW AMM.  OPS CHECK GOOD.  (M)
